# SDR R61A201811171154

- Difficulty date: November 17, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N875RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 27,027 hours, 20,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17086139005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT WAS IN HEAVY CHECK - FOUND CORROSION ON LT FLOOR SILL/PANEL SUPPORT FR 88-90. REMOVED AND REPLACED LT FLOOR SILL/PANEL SUPPORT FR 88-90 PER SRM 51-40-08. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
